A correction to “Counting rational points on a certain exponential-algebraic surface”
Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1277-1278.

We correct a mistake in the paper. All the theorems remain correct.

Nous corrigeons une erreur dans la papier. Tous les théorèmes restent vrais.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.3109
Classification: 11G99, 03C64
Keywords: O-minimal structure, rational points
Pila, Jonathan 1

1 Mathematical Institute, University of Oxford, Oxford, OX2 6RT (United Kingdom)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2017__67_3_1277_0,
     author = {Pila, Jonathan},
     title = {A correction to {{\textquotedblleft}Counting} rational points on a certain exponential-algebraic surface{\textquotedblright}},
     journal = {Annales de l'Institut Fourier},
     pages = {1277--1278},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {67},
     number = {3},
     year = {2017},
     doi = {10.5802/aif.3109},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3109/}
}
TY  - JOUR
AU  - Pila, Jonathan
TI  - A correction to “Counting rational points on a certain exponential-algebraic surface”
JO  - Annales de l'Institut Fourier
PY  - 2017
SP  - 1277
EP  - 1278
VL  - 67
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3109/
DO  - 10.5802/aif.3109
LA  - en
ID  - AIF_2017__67_3_1277_0
ER  - 
%0 Journal Article
%A Pila, Jonathan
%T A correction to “Counting rational points on a certain exponential-algebraic surface”
%J Annales de l'Institut Fourier
%D 2017
%P 1277-1278
%V 67
%N 3
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.3109/
%R 10.5802/aif.3109
%G en
%F AIF_2017__67_3_1277_0
Pila, Jonathan. A correction to “Counting rational points on a certain exponential-algebraic surface”. Annales de l'Institut Fourier, Volume 67 (2017) no. 3, pp. 1277-1278. doi : 10.5802/aif.3109. https://aif.centre-mersenne.org/articles/10.5802/aif.3109/

[1] Pila, Jonathan Counting rational points on a certain exponential-algebraic surface, Ann. Inst. Fourier, Volume 60 (2010) no. 2, pp. 489-514 | DOI

Cited by Sources: